BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 700 au clinical chemistry analyzer and found several hardware malfunctions.Specifically, the fse observed a bent ise mix bar, debris in the sample syringe and improperly aligned dispensing nozzle.The fse replaced multiple hardware parts including the sample probe, sample syringe, wash syringe, tubing, mix bar and all electrodes to resolve the issue.The fse also adjusted the nozzle alignment.After these repairs, the fse performed quality control and patient samples with acceptable results.The fse verified the analyzer was back to normal operation.The customer confirmed their satisfaction, and no further issues have been reported.Due to multiple hardware interventions performed, a definitive component could not be identified as the sole contributor of this event however, there is sufficient evidence to suggest a hardware malfunction was the cause of this event.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is case-2026-03426320.
Event or Problem Description
The customer reported obtaining erratic three (3) patient results for sodium (na), and chloride (cl) due to negative anion gap values, on the dxc 700 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics but provided the results for one patient.